# SDR SWAA2023060143186

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE CENTER POSITION ON FWD SERVICE DOOR AT FWD GALLEY AREA 2023-295245<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189515;DUE DATE:19-DEC-23.;[02] TOOL USED RADIOMETER PHOTOMETER PN:XRP-3000; SN: 1753759; DUE DATE: 14-OCT-23;[03] REPAIRED SCUFF PLATE CENTER POSITION ON FWD SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPAIRED SCUFF PLATE CENTER POSITION ON FWD SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.
